Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

May 30, 2011Morrison County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 30, 2011, 11:07 PM CDT for Morrison County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2011, 11:07 PM CDT (04:07 UTC)
Expired
May 30, 2011, 11:45 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN

County Morrison County, MN

The radar

The Minneapolis radar (KMPX), 164 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2145 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1594 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WWUS83 KMPX 310407
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 PM CDT MON MAY 30 2011

MNZ043-310445-
MORRISON-
1107 PM CDT MON MAY 30 2011

...THUNDERSTORMS MOVING INTO MORRISON COUNTY THROUGH 1145 PM 
CDT...

AT 1102 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM STAPLES TO 4 MILES SOUTH OF
SWANVILLE. THESE STORMS WERE MOVING EAST AT 50 MPH.

WINDS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CUSHING.
  RANDALL.
  LITTLE FALLS.
  PIERZ.
  LASTRUP.
  HARDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND 
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4634 9459 4631 9455 4634 9442 4630 9435
      4626 9434 4623 9439 4617 9436 4616 9389
      4590 9378 4586 9463 4635 9465
TIME...MOT...LOC 0407Z 262DEG 44KT 4636 9475 4587 9452

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 30, 7:10 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, May 30, 7:10 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 PM CDT MON MAY 30 2011

.UPDATE...

UPDATED FOR THE 00Z AVIATION DISCUSSION BELOW.

.DISCUSSION.../ISSUED AT 205 PM CDT MON MAY 30 2011/

 HAS BEEN A SOMEWHAT BUSIER MORNING AND
EARLY AFTERNOON THAN EXPECTED... SO THIS WILL BE A BIT BRIEF. MAIN
FORECAST CONCERN IS STILL THE POTENTIAL FOR THUNDERSTORMS AND
SEVERE WEATHER THIS EVENING... MAINLY OVER THE WESTERN AND INTO
THE CENTRAL PORTION OF THE FORECAST AREA. HOWEVER... CONVECTION
ACROSS THE EASTERN COUNTIES HAS CONTINUED INTERMITTENTLY THROUGH
THE MORNING AND INTO THE EARLY AFTERNOON ALONG THE EASTERN EDGE OF
THE 925-850MB THETA-E RIDGE AXIS... AND COINCIDENT WITH A
PERSISTENT AREA OF MOISTURE TRANSPORT AND CONVERGENCE. THE
BOUNDARY LAYER HAS NOW MANAGED TO BECOME MORE UNSTABLE IN THAT
AREA AS WELL... SO WHAT WAS ELEVATED ACTIVITY THROUGH THE MORNING
NOW APPEARS TO AT LEAST BE ABLE TO GET SOME DOWNDRAFTS TO THE
SURFACE AND MAY SOON START PROCESSING MORE BOUNDARY LAYER AIR INTO
THE UPDRAFTS. AS A RESULT... THIS ACTIVITY LOOKS LIKE IT MAY
PERSIST FOR A FEW MORE HOURS AND COULD NOT ONLY CONTINUE TO
PRODUCE SPORADIC LARGE HAIL BUT ALSO SOME GUSTY WINDS AND WILL AT
LEAST NEED TO BEAR WATCHING FOR ANY SIGNS OF ROTATION IN THE LOW
LEVELS WITH FAIRLY GOOD LOW LEVEL SHEAR PRESENT IN THE BOUNDARY
LAYER OVER THAT REGION. EVENTUALLY THIS EXISTING ACTIVITY SHOULD
WIND DOWN WITH MORE IN THE WAY OF CAPPING ARRIVING AND WITH THE
BETTER MOISTURE CONVERGENCE AND SATURATION NEAR THE HEIGHT OF THE
CAPPING INVERSION MOVING OUT OF THE AREA. HOWEVER... UNTIL THEN
THERE WILL CONTINUE TO BE THE RISK OF STRONG TO SEVERE STORMS
ACROSS THE EASTERN PART OF THE FORECAST AREA... LIKELY THROUGH 3-4
PM CDT. ATTENTION THEN TURNS WESTWARD... WHERE INITIATION IN A
HIGH CAPPED AIRMASS PER THE 18Z ABR SOUNDING WILL LIKELY BE
DELAYED UNTIL LATE IN THE AFTERNOON OR PERHAPS EARLY EVENING
ACROSS PORTIONS OF EASTERN SOUTH DAKOTA. WHATEVER ACTIVITY GETS
GOING OUT THERE WILL THEN TRACK NORTH AND EASTWARD INTO THE
WESTERN FORECAST AREA DURING THE EARLY EVENING... AND EVENTUALLY
INTO THE CENTRAL PART OF THE AREA LATER IN THE EVENING. SUPERCELLS
ARE LIKELY INITIALLY... BUT THE VARIOUS CONVECTION ALLOWING MODELS
INCLUDING THE CAPS STORM SCALE ENSEMBLE... POINT TOWARD AN
EVOLUTION TOWARD A LINEAR SYSTEM AS IT WORKS INTO THE CENTRAL PART
OF OUR FORECAST AREA... AND WEAKENING AS IT WORKS INTO EASTERN
MINNESOTA TOWARD 06Z. WILL CONTINUE TO ADVERTISE THIS GENERAL
THEME AND EVOLUTION OF THINGS... BUT MUCH WILL DEPEND ON EXACTLY
WHERE AND WHEN INITIATION OCCURS... AND WHETHER ADDITIONAL
ACTIVITY IS ABLE TO DEVELOP OUT AHEAD AS TIME PASSES IN THE
EVENING AS SUGGESTED BY SOME OF THE GUIDANCE ALONG A PRE-FRONTAL
TROUGH.

THIS EVENING/S ACTIVITY WILL WORK ITS WAY EAST AND OUT OF THE
REMAINDER OF THE FORECAST AREA LATE TONIGHT AND ON TUESDAY
MORNING AS THE SURFACE LOW STARTS TO OCCLUDE TO OUR NORTH NEAR THE
MANITOBA/ONTARIO BORDER. A TIGHT PRESSURE GRADIENT CONTINUES TO BE
ADVERTISED OVER THE AREA TOMORROW ALONG WITH FAIRLY DEEP MIXING BY
AFTERNOON... SO CONDITIONS STILL LOOK FAVORABLE FOR HIGH WINDS
DURING THE DAY TUESDAY... PARTICULARLY ACROSS THE FAVORED AREAS OF
WESTERN AND CENTRAL MINNESOTA. INCLUDED SOME GUSTS ABOVE 40 MPH IN
THE GRIDS... AND A WIND ADVISORY CERTAINLY LOOKS LIKE A GOOD
POSSIBILITY FOR PART OF THAT AREA ON TUESDAY... WHICH IS SOMETHING
THE UPCOMING SHIFTS CAN PIN DOWN.

HIGH PRESSURE BUILDS INTO THE AREA TUESDAY NIGHT AND LOOKS TO KEEP
THINGS DRY THROUGH WEDNESDAY BEFORE THE NEXT CHANCE OF PCPN
ARRIVES WEDNESDAY NIGHT AS RETURN FLOW STARTS TO SET BACK UP OVER
THE AREA WITH WARM ADVECTION AND ELEVATED INSTABILITY ENCROACHING
FROM THE SOUTHWEST. THIS WILL BE OUT AHEAD OF ANOTHER DECENT
SHORTWAVE AND SURFACE LOW MOVING OUT OF THE WESTERN US AND THROUGH
THE PLAINS DURING THE THURSDAY THROUGH SATURDAY TIME FRAME.
RIDGING AHEAD OF THIS SYSTEM LOOKS TO DELAY ITS EASTWARD
PROGRESSION... UNFORTUNATELY MAKING FOR AN EXTENDED PERIOD OF
CHANCE POPS FROM THURSDAY INTO SATURDAY OVER A GOOD PART OF THE
AREA. BY NO MEANS DOES IT LOOK LIKE THINGS WILL BE AS WET AS THE
PROLONGED PERIOD OF LOW POPS MAY MAKE IT SOUND... BUT UNCERTAINTY
OF THE TIMING OF FEATURES NECESSITATES TAKING THIS COURSE OF
ACTION FOR NOW... WITH THINGS HOPEFULLY BEING TIED DOWN INTO MORE
DISCRETE PERIODS OF PCPN IN LATER FORECASTS. HIGH PRESSURE TRIES
TO BUILD IN AGAIN OVER NEXT WEEKEND INTO MONDAY... BUT A LINGERING
BAROCLINIC ZONE COULD KEEP SOME PCPN GOING AT LEAST OVER THE
NORTHEAST PORTION OF THE AREA.

&&

.AVIATION.../00Z TAF ISSUANCE/

SEE THE DISCUSSION ABOVE FOR A DETAILED EXPLANATION OF THE OVERALL
SEVERE WEATHER THREAT FOR THIS EVENING AND OVERNIGHT. THERE HAS
NOT BEEN TOO MUCH OF A CHANGE FROM THE PREVIOUS TAF FORECAST. THE
BIGGEST DIFFERENCE WAS TO SLOW THE EVOLUTION OF THE EXPECTED
THUNDERSTORMS THIS EVENING BASED ON CURRENT RADAR TRENDS OF THE
STRONG TO SEVERE STORMS NOW IN EASTERN SOUTH DAKOTA. INTRODUCED
TSRA IN THE FORECAST FOR KAXN AND KRWF AT 02Z...BUT IT MAY IN FACT
BE AN HOUR OR SO LATER. HOWEVER...WOULD SERIOUSLY DOUBT IT WOULD
BE MUCH EARLIER. THE TREND WILL BE FOR THE STORMS TO WALK ACROSS
MINNESOTA FROM 02Z TO 07Z...GRADUALLY WEAKENING WITH TIME. WEST
CENTRAL WISCONSIN MAY SEE VERY LITTLE IN THE WAY OF STORMS...AND
THUS LEFT KEAU WITH VICINITY. THE THUNDERSTORMS THAT HOLD
TOGETHER ARE EXPECTED TO BE STRONG TO SEVERE WITH A WIND AND HAIL
THREAT. STRONG WEST/SOUTHWEST WINDS SHOULD DEVELOP BY TOMORROW
AFTERNOON BEHIND THE COLD FRONT AND LOW PRESSURE SYSTEM. GUSTS
OVER 30KTS SHOULD BE COMMON.

KMSP...THE BEST WINDOW FOR SHOWERS THUNDERSTORMS STILL LOOKS TO BE
LATE TONIGHT...LIKELY BETWEEN 06-10Z. IF THE STORMS MAKE IT TO THE
AIRPORT...BRIEF DOWNPOURS OF RAIN AND STRONG WIND WOULD BE THE
PRIMARY THREATS AS THE STORMS MAY APPROACH THE MINNEAPOLIS METRO
AS A LINE OF THUNDERSTORMS. THE STORMS WILL BE OUT OF THE AREA
BEFORE THE MORNING RUSH...ALTHOUGH MVFR CEILINGS MAY LINGER AN
EXTRA COUPLE HOURS. AS MENTIONED ABOVE...WIND IS THE MAIN AVIATION
CONCERN FOR TOMORROW...GUSTS OVER 30KTS ARE EXPECTED BY THE
AFTERNOON.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

TRH/CLF
Hazardous weather outlook, May 30, 4:30 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
430 PM CDT MON MAY 30 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
312130-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
430 PM CDT MON MAY 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY IN WEST CENTRAL AND
SOUTHWEST MINNESOTA EARLY THIS EVENING...AS STORMS MOVE OUT OF
NEBRASKA AND SOUTH DAKOTA LATE THIS AFTERNOON. SEVERE
THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE REST OF CENTRAL AND
SOUTHERN MINNESOTA OVERNIGHT AS THE THUNDERSTORMS CONTINUE MOVING
TO THE EAST LATE THIS EVENING. THE MAIN HAZARD WILL BE LARGE HAIL
AND DAMAGING STRAIGHT LINE WINDS. AN ISOLATED TORNADO IS ALSO
POSSIBLE IN WEST CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY THROUGH FRIDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WEST
CENTRAL MINNESOTA EARLY THIS EVENING...AND ACROSS THE REST OF
SOUTHERN AND CENTRAL MINNESOTA LATE THIS EVENING.

In the hours before

Local storm report, May 30, 9:30 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
930 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             5 N CHOKIO              45.65N 96.17W
05/30/2011  E0.50 INCH       STEVENS            MN   PUBLIC

&&

CARLYON
Special weather statement, May 30, 10:11 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1011 PM CDT MON MAY 30 2011

MNZ073-310430-
REDWOOD-
1011 PM CDT MON MAY 30 2011

...THUNDERSTORMS MOVING INTO REDWOOD COUNTY THROUGH 1130 PM CDT...

AT 1007 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF GHENT TO 3
MILES SOUTHWEST OF CHANDLER. THESE STORMS WERE MOVING NORTHEAST AT 45
MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MILROY.
  WALNUT GROVE.
  REVERE.
  SEAFORTH.
  WANDA.
  REDWOOD FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 200 AM EDT.

&&

LAT...LON 4453 9560 4454 9559 4454 9537 4470 9536
      4466 9529 4466 9524 4457 9509 4452 9488
      4445 9487 4428 9489 4428 9510 4419 9512
      4419 9559
TIME...MOT...LOC 0310Z 230DEG 38KT 4444 9588 4392 9595
Local storm report, May 30, 10:28 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1028 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             3 SE BRANDON            45.93N 95.55W
05/30/2011  M0.88 INCH       DOUGLAS            MN   LAW ENFORCEMENT

&&

CARLYON
Local storm report, May 30, 10:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1037 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     BRANDON                 45.97N 95.60W
05/30/2011  M58 MPH          DOUGLAS            MN   MESONET

&&

CARLYON
Special weather statement, May 30, 10:41 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1041 PM CDT MON MAY 30 2011

MNZ042-310430-
TODD-
1041 PM CDT MON MAY 30 2011

...THUNDERSTORMS MOVING INTO TODD COUNTY THROUGH 1130 PM CDT...

AT 1039 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF HEWITT TO
OSAKIS. THESE STORMS WERE MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WEST UNION.
  LITTLE SAUK.
  EAGLE BEND.
  LONG PRAIRIE.
  BROWERVILLE.
  STAPLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 200 AM CDT.

&&

LAT...LON 4636 9470 4636 9466 4635 9465 4590 9465
      4577 9502 4578 9513 4636 9517 4638 9473
TIME...MOT...LOC 0341Z 217DEG 37KT 4638 9509 4588 9509
Special weather statement, May 30, 11:07 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 PM CDT MON MAY 30 2011

MNZ043-310445-
MORRISON-
1107 PM CDT MON MAY 30 2011

...THUNDERSTORMS MOVING INTO MORRISON COUNTY THROUGH 1145 PM
CDT...

AT 1102 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM STAPLES TO 4 MILES SOUTH OF
SWANVILLE. THESE STORMS WERE MOVING EAST AT 50 MPH.

WINDS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CUSHING.
  RANDALL.
  LITTLE FALLS.
  PIERZ.
  LASTRUP.
  HARDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4634 9459 4631 9455 4634 9442 4630 9435
      4626 9434 4623 9439 4617 9436 4616 9389
      4590 9378 4586 9463 4635 9465
TIME...MOT...LOC 0407Z 262DEG 44KT 4636 9475 4587 9452

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:35 PM CDTSpecial Weather StatementMPXStevens40 min
May 30, 8:40 PM CDTSevere Thunderstorm WarningMPXStevens20 min
May 30, 8:59 PM CDTSevere Thunderstorm WarningMPXStevens16 min
May 30, 9:38 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine51 min
May 30, 9:57 PM CDTSevere Thunderstorm WarningMPXDouglas48 min
May 30, 10:11 PM CDTSpecial Weather StatementMPXRedwood79 min
May 30, 10:41 PM CDTSpecial Weather StatementMPXTodd49 min
May 30, 11:30 PM CDTSevere Thunderstorm WarningMPXMorrison30 min
May 30, 11:59 PM CDTSpecial Weather StatementMPXKanabec31 min
May 31, 3:40 AM CDTWind AdvisoryMPXAnoka, Benton, Blue Earth, Brown, Carver, Chippewa and 36 more18 hr
May 31, 10:51 AM CDTRiver Flood WarningMPXCarver, Hennepin, Scott70 hr

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.